Polaramine Syrup 100ml
or 4 payments of $4.25 with Info
Apricot/orange flavour - Relief from hayfever and skin allergies.
Consumer info - This Syrup contains an antihistamine (dexchlorpheniramine maleate 2mg/5mL) which provides relief from allergic symptoms such as sneezing, watery and itchy eyes, associated with hayfever. It also reduces itching associated with most insect bites, allergic skin condition and also irritation caused by hives.
Uses of Polaramine syrup is especially formulated for children up to 12 years for the relief of allergic symptoms such as sneezing, watery and itchy eyes, skin rash and hives.
Each 5ml containsDexchlorpheniramine maleate 2mg.
Recommended dosage: For children up to 1 year of age, use on the advice of your doctor or pharmacist.
6-12 months: 0.5-1mL every 6-8 hours
1-2 years: 1-1.25ml every 6-8 hours
2-4 years: 1.25ml-1.75ml every 6-8 hours
4-6 years: 1.75ml-2ml every 6-8 hours
6-12 years: 2-4ml every 6-8 hours
Adults and children 12 years and over: 5ml e